# SDR FDEA201707252028

- Difficulty date: July 25, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 60,971 hours, 12,609 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER OUTER FUEL ACCESS DOOR ATTACH HOLES HAD CRACK INDICATIONS.   REPAIRED IAW SRM 57-20-02-2R, PG 29.
